# SDR 2011FA0000623

- Difficulty date: September 21, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N919WM
- Make and model: Urocop EC135P1
- Aircraft serial: 70
- Aircraft time: 5,997 hours, 21,044 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Master Caution
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MASTER WARNING PANEL IS UNREADABLE FROM SOME ANGLES AND DIFFICULT TO READ FROM THE PILOTS POSITION IN DAYLIGHT CONDITIONS. THE ENGINE/TRANSMISSION OTP INDICATOR IS DIFFICULT TO READ FROM THE PILOTS POSITION IN DAYLIGHT CONDITIONS. THE CDS IS DIFFICULT TO READ FROM THE PILOTS POSITION IN DAYLIGHT CONDITIONS. THE GARMIN GPS IS DIFFICULT TO READ FROM THE PILOTS POSITION IN DAYLIGHT CONDITIONS. THE HSI IS MARGINALLY READABLE IN DAYLIGHT CONDITIONS. THE MASTER CAUTION ANNUNCIATOR HAS A GREEN LENS INSTALLED. THE ELT REMOTE SWITCH LIGHT IS UNDETECTABLE IN DAYLIGHT CONDITIONS. THE FM TAC-COM SCREEN IS UNREADABLE IN DAYLIGHT CONDITIONS.
